Volume 45, September 2014Congrès SMAI 2013
|Page(s)||168 - 177|
|Published online||13 November 2014|
Uniform Assymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach*,**
1 Université Paris-Est, LAMA, UMR8050, 5, boulevard Descartes,
Cité Descartes, Champs-sur-Marne, 77454 Marne-la-Vallée, France.
2 Univ. Perpignan Via Domitia, LAboratoire de Mathématiques et PhySique, EA 4217, F-66860 Perpignan, France
We prove a uniform Abelian result for controlled systems with piecewise deterministic Markov dynamics : the existence of a uniform limit for value functions with discounted costs as the discount factor decreases to zero implies the existence of a (uniform) value function with long time average cost. The result is independent of dissipativity properties of the control system.
The work of the first author has been partially supported by the French National Research Agency ANR PIECE.
© EDP Sciences, SMAI 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.